# SDR CALA2014062091322

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DOUBLER AT BS 365, RBL 45 HAS TWO EACH DAMAGED HOLES.  HFEC VERIFIED, CRACK INDICATIONS FOUND.  R & R DOUBLER AT BS 365, RBL 45 IAW SRM 51-40-02, PAR 7 FIG 12 & PAR 4B.
